26449 articles – 20243 references  [version française]
.:. Browse > By author > Ammari .:.
10 documents ordered by :

fulltext accessible on an other server Wigner measures approach to the classical limit of the Nelson model: Convergence of dynamics and ground state energy
Ammari Z. et al
[hal-00958725 - version 1] (2014-03-13)
fulltext accessible on an other server On the classical limit of self-interacting quantum field Hamiltonians with cutoffs
Ammari Z. et al
[hal-00763621 - version 1] (2012-12-11)
On the Hausdorff dimension of singular sets for the Leray- Navier-Stokes equations with fractional regularization
Ali H. et al
Dynamics of Partial Differential Equations 9, 3 (2012) 261-271 [hal-00771813 - version 1]
fulltext access Propagation of chaos for many-boson systems in one dimension with a point pair-interaction
Ammari Z. et al
Asymptotic Analysis 76, 3-4 (2012) 123-170 [hal-00396038 - version 1]
fulltext access Mean field propagation of infinite dimensional Wigner measures with a singular two-body interaction potential
Ammari Z. et al
[hal-00644656 - version 2] (25/06/2014)
fulltext accessible on an other server Singularity \& Regularity Issues for Simplified Models of Turbulence
Ali H. et al
[hal-00763630 - version 1] (2012-12-11)
fulltext access Mean field propagation of Wigner measures and BBGKY hierarchies for general bosonic states
Ammari Z. et al
Journal de Mathématiques Pures et Appliquées 95, 6 (2011) 585-626 [hal-00462536 - version 2]
fulltext access Bilinear control of discrete spectrum Schrödinger operators
Ammari Z. et al
[hal-00479584 - version 1] (2010-04-30)
fulltext access Mean field limit for bosons and propagation of Wigner measures
Ammari Z. et al
Journal of Mathematical Physics 50, 4 (2009) 042107 [hal-00295082 - version 1]
fulltext access Mean field limit for bosons and infinite dimensional phase-space analysis
Ammari Z. et al
Annales Henri Poincaré Volume 9, Number 8 (2008) 1503-1574 [hal-00192156 - version 1]